Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 36, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 7:29 PM CDT for 4 counties in Wisconsin. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2014, 7:29 PM CDT (00:29 UTC)
- Expired
- May 12, 2014, 8:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 7:40 PM CDT | HAIL 0.75 | West Allis, WI | |
| May 12, 7:55 PM CDT | HAIL 0.75 | 1 W Milwaukee, WI | PENNY SIZE HAIL AT INTERSECTION OF 19TH AND WELLS. REPORT COURTESY OF WISN TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 368 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
857
WUUS53 KMKX 130029
SVRMKX
WIC079-101-127-133-130100-
/O.NEW.KMKX.SV.W.0036.140513T0029Z-140513T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 PM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 800 PM CDT
* AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH
PRAIRIE...OR NEAR MUKWONAGO...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MUKWONAGO AND WALES AROUND 735 PM CDT.
WAUKESHA AND PEWAUKEE AROUND 745 PM CDT.
BIG BEND AND WATERFORD NORTH AROUND 750 PM CDT.
NEW BERLIN AND WIND LAKE AROUND 755 PM CDT.
WEST ALLIS...GREENFIELD...MUSKEGO...GREENDALE...HALES CORNERS...ELM
GROVE AND WEST MILWAUKEE AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...MILWAUKEE SOUTH SHORE PARK...MILWAUKEE CO ZOO...
UW-MILWAUKEE...GENESEE...MAIR FESTIVAL PARK...EAGLE...MILLER PARK...
MITCHELL PARK DOMES AND CALEDONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4279 8778 4282 8847 4299 8849 4308 8787
4307 8787 4305 8789 4302 8790 4296 8785
4288 8785 4285 8783 4284 8782 4281 8778
TIME...MOT...LOC 0029Z 256DEG 29KT 4291 8843
HAIL...1.00IN
WIND...60MPH
$$
MARQUARDT2 follow-up statements
097
WWUS53 KMKX 130046
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
746 PM CDT MON MAY 12 2014
WIC079-101-127-133-130100-
/O.CON.KMKX.SV.W.0036.000000T0000Z-140513T0100Z/
MILWAUKEE WI-RACINE WI-WAUKESHA WI-WALWORTH WI-
746 PM CDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR MILWAUKEE...NORTHERN RACINE...SOUTHEASTERN WAUKESHA AND
NORTHEASTERN WALWORTH COUNTIES...
AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG BEND...OR
NEAR WAUKESHA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
NEW BERLIN AROUND 755 PM CDT.
WEST ALLIS...GREENFIELD...MUSKEGO...GREENDALE...HALES CORNERS...ELM
GROVE AND WEST MILWAUKEE AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MAIR
FESTIVAL PARK...FRANKLIN...MILWAUKEE SOUTH SHORE PARK...MILLER
PARK...MITCHELL PARK DOMES...CALEDONIA...MILWAUKEE CO ZOO...
UW-MILWAUKEE...MARQUETTE UNIVERSITY AND STATE FAIR PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4279 8778 4284 8831 4301 8834 4308 8787
4307 8787 4305 8789 4302 8790 4296 8785
4288 8785 4285 8783 4284 8782 4281 8778
TIME...MOT...LOC 0045Z 256DEG 29KT 4294 8825
HAIL...1.00IN
WIND...60MPH
$$
MARQUARDT692
WWUS53 KMKX 130056 RRA
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT MON MAY 12 2014
WIC079-101-127-133-130106-
/O.EXP.KMKX.SV.W.0036.000000T0000Z-140513T0100Z/
MILWAUKEE WI-RACINE WI-WAUKESHA WI-WALWORTH WI-
756 PM CDT MON MAY 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE...NORTHERN RACINE...
SOUTHEASTERN WAUKESHA AND NORTHEASTERN WALWORTH COUNTIES WILL EXPIRE
AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHEAST WISCONSIN.
LAT...LON 4279 8778 4284 8831 4301 8834 4308 8787
4307 8787 4305 8789 4302 8790 4296 8785
4288 8785 4285 8783 4284 8782 4281 8778
TIME...MOT...LOC 0053Z 256DEG 29KT 4294 8825
$$
MARQUARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:10 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, May 12, 3:10 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT MON MAY 12 2014 .REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM ELONGATED LOW PRESSURE FROM ERN IA INTO WRN WI AREA WILL LIFT TO NORTH OF LAKE SUPERIOR. PLENTY OF MOIST AND UNSTABLE AIR RETURNING. SPC MESO CHARTS ARE SHOWING SOME VERY IMPRESSIVE PARAMETERS ESPECIALLY INTO SC WI. SO HEIGHTENED CONCERN FOR ALL FORMS OF SEVERE WEATHER AND THIS INCLUDES THE POTENTIAL FOR TORNADOGENESIS. OUTFLOW BOUNDARY SETTING UP FAR SRN WI WILL ONLY ADD TO THAT CONCERN. ISOLATED STORMS ALREADY FIRING ACRS NRN IL. 0-6KM SHEAR AND 0-1KM SHEAR GETS A LITTLE BETTER MOVING FROM IL INTO WI. LATEST HRRR SHOWING IA DEVELOPMENT SPREADS ACRS SRN WI LATE AFTN/ERLY EVE WITH LESS CONFIDENCE LATER IN THE NIGHT WITH THE APPROACH OF THE COLD FRONT. AIRMASS MAY BE PRETTY WORKED OVER BY THEN. TWO AREAS RECEIVED DECENT RAINS...ONE BEING IN THE NW CWA NEAR THE DELLS AND THE OTHER IN THE SE. WILL HOLD OFF ON FLASH FLOOD WATCH AS CONVECTION SHOULD BE ON THE MOVE BUT ANY TRAINING ALONG THE OUTFLOW COULD CAUSE PROBLEMS. .TUESDAY - CONFIDENCE...MEDIUM LOW PRESSURE WILL CONTINUE TO LIFT NNE INTO CANADA WITH COLD FRONT SHIFTING TO THE EAST. EXPECT SOME LINGERING SHRA IN ERN CWA DURG THE MRNG HRS. UPPER FLOW IS STILL SOUTHWEST SO THIS WILL LIKELY CARRY SOME WEAK DISTURBANCES ALONG AND AHEAD OF 850 FRONT TO MAINTAIN RAIN CHANCES IN THE MORNING ACROSS THE SE 1/2. THEN WITH THE COLD ADVECTION ON THE BACK SIDE OF THIS SYSTEM WE CAN TAKE ABOUT 10-15 DEGREES OFF THE 925 TEMPS. SO TURNING COOLER...LESS HUMID AND LIKELY A GOOD DEAL OF CLOUD COVER TO CONTEND WITH. LLVL RH PROGS AND MOS SKY COVER SUGGEST THIS... ESPECIALLY WITH THE INCOMING LOW LEVEL COOL POOL AND MID LEVEL TROUGH AXIS STILL TO THE WEST. .TUESDAY NIGHT - CONFIDENCE...HIGH A QUIET PERIOD AS DRY...COOLER AIR SETTLES INTO SOUTHERN WI. 85H TEMPS FALL TO AROUND 0C OVERNIGHT. BOUNDARY LAYER MIXING WILL KEEP THE LOWEST LEVELS STIRRED ENOUGH TO KEEP OVERNIGHT TEMPS MOSTLY 40 TO 45F. .WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM. UNCERTAINTY CREEPS IN LATER WEDNESDAY THROUGH THURSDAY FOR PRECIP THREAT. SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON CYCLOGENESIS OCCURRING OVER SOUTHERN PLAINS LATER WEDNESDAY WITH STRENGTHENING LOW PRESSURE TRACKING NORTHEAST THROUGH THE TN AND OH VALLEYS. MID- LEVEL CIRCULATION TRACKING ALONG BAROCLINIC ZONE OVER IL MAY BRING SOME -RA TO SOUTHEAST WI WED NGT INTO THU. HOWEVER LATEST CANADIAN A LITTLE FARTHER EAST WITH THE BAROCLINIC ZONE. DUE TO UNCERTAINTY...WL BUMP UP POPS TO HIGH CHANCE IN MY SOUTHEAST...DROPPING OFF FAIRLY QUICKLY TO LOW/SLIGHT CHANCE AS EXPECT A SHARP CUTOFF ACROSS SOUTHEAST WI. LOW LEVEL THERMAL PROFILE FAVORS RAIN...HOWEVER IF SLIGHT ADDITIONAL COOLING WERE TO TAKE PLACE...THEN COULD BE SOME SNOW MIXED IN WITH THE RAIN AT TIMES. .THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM. LOW MOVING NORTH FROM THE OH VALLEY ACROSS THE GTLAKES THU AND THU NIGHT WILL TRANSITION TO STATIONARY UPPER LOW OVER THE REGION FOR THE END OF THE WEEK...ON INTO THE WEEKEND. THIS WILL RESULT IN CONTINUED PERIOD OF COLD NORTHWEST WINDS REINFORCING CHILLY AIR OVER SRN WI INTO SATURDAY. THE UPPER LOW FINALLY STARTS TO BREAK DOWN OVER THE WEEKEND...WHICH WOULD ALLOW MILDER AIR TO RETURN TO THE AREA BEGINNING SUNDAY. OVERNIGHT LOWS EXPECTED TO DIP INTO THE 30S SEVERAL NIGHTS. WL NEED TO WATCH NIGHT TIME CLOUD COVER AND THINK ABOUT FROST POTENTIAL FOR THURSDAY NIGHT AND FRIDAY NIGHT. && .AVIATION/00Z TAFS/...MAIN SHORT TERM CONCERN WILL BE CONVECTION INTO THE EVENING HOURS. NEXT WAVE OF STORMS APPROACHING FROM IOWA WILL ARRIVE LATER THIS AFTN/EVE. ISOLATED STORMS FIRING VCNTY OUTFLOW BOUNDARY IN NRN IL. THESE MAY BECOME SVR. STORMS IN IA MOVG INTO WI THIS EVE MAY BE SVR AS WELL. LATEST HRRR SUGGESTS LESS ACTIVITY LATER IN THE NIGHT AS AIRMASS STABILIZES ONCE THIS SURGE PASSES. HOWEVER WILL STILL KEEP TSRA CHANCES DUE TO APPROACHING UPPER JET DYNAMICS AND SURFACE COLD FRONT DRAWING CLOSER. DENSE FOG CONCERNS ARE NORTH OF TAF SITES. && .MARINE...WILL RETAIN DENSE FOG ADVISORY THROUGH LATER IN THE NIGHT FOR PORT WASHINGTON TO SHEBOYGAN AS THAT AREA ENTRENCHED IN THE FOGGY CONDITIONS WITH COOL FLOW OFF THE LAKE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...DENSE FOG ADVY LMZ643 TIL 03Z/13. && TONIGHT/TUESDAY AND AVIATION/MARINE...PC TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, May 12, 6:08 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 608 PM CDT MON MAY 12 2014 WIZ046-047-051-052-056>060-062>072-132315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 608 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH 11 PM CDT. MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED DURING THIS PERIOD. THE SEVERE WEATHER RISKS ARE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL DRAG A COLD FRONT ACROSS THE SOUTH OVERNIGHT. THE COMBINATION OF THIS FRONT AND A WARM FRONT DRAPED ACROSS THE STATE ALONG WITH MOIST HUMID AIR WILL CONTRIBUTE TO THE STRONG THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-132315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 608 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT SOUTH OF PORT WASHINGTON UNTIL 11 PM CDT. THE PRIMARY SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS. MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CONDITIONS THURSDAY AND THURSDAY NIGHT. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, May 12, 6:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN JEFFERSON 43.01N 88.81W
05/12/2014 M1.50 INCH JEFFERSON WI TRAINED SPOTTER
SEWER OVERFLOWS IN JEFFERSON DUE TO HEAVY RAIN. 1.5
INCHES OF RAIN IN 3 HOURS ESTIMATED BY NWS RADAR.
&&
BHAHNLocal storm report, May 12, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
719 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG STURTEVANT 42.70N 87.90W
05/12/2014 RACINE WI LAW ENFORCEMENT
QUARTER SIZE HAIL AND A BOAT OVERTURNED FROM THUNDERSTORM
WIND GUST.
&&
BHAHNLocal storm report, May 12, 7:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL STURTEVANT 42.70N 87.90W
05/12/2014 M1.25 INCH RACINE WI LAW ENFORCEMENT
1.25 INCH DIAMETER HAIL.
&&
BHAHNSpecial weather statement, May 12, 7:24 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 724 PM CDT MON MAY 12 2014 WIZ064-065-070-130100- WAUKESHA-JEFFERSON-WALWORTH- 724 PM CDT MON MAY 12 2014 ...A STRONG THUNDERSTORM WILL AFFECT WAUKESHA...JEFFERSON... WALWORTH... AT 723 PM CDT...A STRONG THUNDERSTORM WAS OVER PALMYRA...OR NEAR WHITEWATER...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... DOUSMAN AND NORTH PRAIRIE AROUND 745 PM CDT. MUKWONAGO AROUND 750 PM CDT. WALES AROUND 755 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HEBRON...NWS MILWAUKEE/SULLIVAN...EAGLE...OCONOMOWOC LAKE...LAPHAM PEAK ST PARK... GENESEE DEPOT...ROME...SULLIVAN AND GENESEE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4282 8867 4290 8873 4314 8846 4285 8825 TIME...MOT...LOC 0023Z 241DEG 27KT 4288 8862 MARQUARDT
Local storm report, May 12, 7:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
726 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN STOUGHTON 42.92N 89.22W
05/12/2014 M1.60 INCH DANE WI AMATEUR RADIO
1.6 INCHES OF RAIN FROM 745 AM TO 700 PM.
&&
BHAHNLocal storm report, May 12, 7:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 NW RACINE 42.76N 87.83W
05/12/2014 E0.75 INCH RACINE WI TRAINED SPOTTER
DIME SIZE HAIL ALONG WITH HEAVY RAIN. RIVER OF WATER
FLOWING THROUGH HIS BACK YARD.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:10 PM CDT | Areal Flood Advisory | MKX | Jefferson, Rock, Walworth, Waukesha | 2 hr |
| May 12, 7:17 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 13 min |
| May 12, 7:23 PM CDT | Special Marine Warning | MKX | 82 min | |
| May 12, 7:24 PM CDT | Special Weather Statement | MKX | Waukesha | 36 min |
| May 12, 7:32 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 118 min |
| May 12, 7:33 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 27 min |
| May 12, 7:37 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Waukesha | 113 min |
| May 12, 8:11 PM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 64 min |
| May 12, 8:19 PM CDT | Special Weather Statement | MKX | Rock | 41 min |
| May 12, 8:29 PM CDT | Areal Flood Advisory | MKX | Green, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more | 2 hr |
| May 12, 8:38 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| May 12, 8:39 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 36 min |
| May 12, 9:15 PM CDT | Special Weather Statement | MKX | Walworth | 30 min |
| May 12, 9:29 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| May 12, 9:31 PM CDT | Special Weather Statement | MKX | Waukesha | 44 min |
| May 12, 9:34 PM CDT | Special Weather Statement | MKX | Waukesha | 26 min |
| May 12, 11:37 PM CDT | River Flood Warning | MKX | Waukesha | 22 hr |
| May 13, 2:34 AM CDT | Marine Dense Fog Advisory | MKX | 4 hr | |
| May 13, 4:57 AM CDT | River Flood Warning | MKX | Kenosha | 7 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.